# SDR AALA202501153070

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 23,936 hours, 10,312 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Clogged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL FILTER BYPASS LIGHT CAME ON, LIGHT WENT OUT AFTER LEFT ENGINE SHUTDOWN AT THE GATE. REMOVE AND REPLACED LEFT ENG FUEL FILTER AND TIGHTENED BYPASS SWITCH CANNON PLUG. OPERTIONAL AND LEAK CHECKED GOOD. PER MM 73-11-02.
